# SDR TRAX200700368

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 14,008 hours, 11,206 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP MESSAGE FOLLOWED BY GEAR DISAGREE MESSAGE, NOSE GEAR WOULD NOT RETRACT, RETURNED TO ATL.  EMERGENCY DECLARED BY TOWER.  FLTS 4603, 4639 CX.
